Volume 8, Issue 1
A Completely Exponentially Fitted Difference Scheme for a Singular Perturbation Problem

Peng-cheng Lin & Guang-fu Sun

J. Comp. Math., 8 (1990), pp. 1-15

Preview Full PDF BiBTex 236 553
  • Abstract

A completely exponentially fitted difference scheme is considered for the singular perturbation problem:$\epsilon U^{''}+a(x) U^{'}-b(x) U=f(x) for 0 \lt x \lt 1$, with U(0), and U(1) given, $\epsilon \in (0,1]$ and a(x) \gt a \gt 0, b(x)$\geq 0$. It is proven that the scheme is uniformly second-order accurate.

  • History

Published online: 1990-08

  • Keywords

  • AMS Subject Headings

  • Cited by